Some Fixed Point Theorems in Generalized Probabilistic Metric Spaces
Chuanxi Zhu,
Wenqing Xu and
Zhaoqi Wu
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We introduce the concepts of -contraction and probabilistic -contraction mappings in generalized probabilistic metric spaces and prove some fixed point theorems for such two types of mappings in generalized probabilistic metric spaces. Our results generalize and extend many comparable results in existing literature. Some examples are also given to support our results. Finally, an application to the existence of solutions for a class of integral equations is presented by utilizing one of our main results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/103764.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/103764.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:103764
DOI: 10.1155/2014/103764
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().